Reference Type | Journal (article/letter/editorial) |
---|
Title | A hyperbolic divergence based nonparametric test for two‐sample multivariate distributions |
---|
Journal | Canadian Journal of Statistics |
---|
Authors | Wang, Roulin | Author |
---|
Fan, Wei | Author |
Wang, Xueqin | Author |
Year | 2023 (December) | Volume | 51 |
---|
Issue | 4 |
---|
Publisher | Wiley |
---|
DOI | doi:10.1002/cjs.11736Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 16948230 | Long-form Identifier | mindat:1:5:16948230:7 |
---|
|
GUID | 0 |
---|
Full Reference | Wang, Roulin, Fan, Wei, Wang, Xueqin (2023) A hyperbolic divergence based nonparametric test for two‐sample multivariate distributions. Canadian Journal of Statistics, 51 (4) 1034-1054 doi:10.1002/cjs.11736 |
---|
Plain Text | Wang, Roulin, Fan, Wei, Wang, Xueqin (2023) A hyperbolic divergence based nonparametric test for two‐sample multivariate distributions. Canadian Journal of Statistics, 51 (4) 1034-1054 doi:10.1002/cjs.11736 |
---|
In | (2023, December) Canadian Journal of Statistics Vol. 51 (4) Wiley |
---|
These are possibly similar items as determined by title/reference text matching only.